# SDR CA020603005

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,824 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Control Valve
- Part number: 45E041
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF RT OIL TEMPRATURE CLIMBED ABOVE 100 C INTO THE YELLOW ARC.  AIRCRAFT RETURNED FOR  LANDING. NR 2 ENG OIL TEMP CONTROL VALVE REPLACED.
